Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Locally compact vector spaces and algebras over discrete fields


Author: Seth Warner
Journal: Trans. Amer. Math. Soc. 130 (1968), 463-493
MSC: Primary 46.01; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0223853-5
MathSciNet review: 0223853
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre, Hermann, Paris, 1950, Chapters 4-5.
  • [2] -, Topologie générale, 3rd ed., Hermann, Paris, 1961, Chapters 1-2.
  • [3] -, Topologie générale, 3rd ed., Hermann, Paris, 1960, Chapters 3-4.
  • [4] -, Topologie générale, 2nd ed., Hermann, Paris, 1958, Chapter 9.
  • [5] -, Topologie générale, 2nd ed., Hermann, Paris, 1961, Chapter 10.
  • [6] -, Espaces vectoriels topologiques, Hermann, Paris, 1953, Chapters 1-2.
  • [7] J. Braconnier, Sur les groupes topologiques localement compacts, J. Math. Pures Appl. 27 (1948), 1-86.
  • [8] Nathan Jacobson, Structure of rings, Colloq. Publ., Vol. 37, Amer. Math. Soc., Providence, R. I., 1956.
  • [9] Irving Kaplansky, Topological methods in valuation theory, Duke Math. J. 14 (1947), 527-541.
  • [10] -, Locally compact rings, Amer. J. Math. 70 (1948), 447-459.
  • [11] John L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955.
  • [12] Yosikazu Otobe, On locally compact fields, Japan. J. Math. 19 (1945), 189-202.
  • [13] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1946.
  • [14] Seth Warner, Modern algebra, Vol. I, Prentice-Hall, Englewood Cliffs, N. J., 1965.
  • [15] -, Modern algebra, Vol. II, Prentice-Hall, Englewood Cliffs, N. J., 1965.
  • [16] -, Locally compact simple rings having minimal left ideals, Trans. Amer. Math. Soc. 125 (1966), 395-405.
  • [17] Leopoldo Nachbin, On strictly minimal topological division rings, Bull. Amer. Math. Soc. 55 (1949), 1128-1136.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01, 16.00

Retrieve articles in all journals with MSC: 46.01, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0223853-5
Article copyright: © Copyright 1968 American Mathematical Society